On one Dubinin extreme problem
- 36 Downloads
We obtain a special solution of the well-known Dubinin conjecture on disjoint domains in the complex plane.
KeywordsConformal Mapping Extreme Problem Imaginary Axis Geometric Theory Quadratic Differential
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.M. A. Lavrent’ev, “On the theory of conformal mappings,” Trudy Fiz.-Mat. Inst. Akad. Nauk SSSR, 5, 159–245 (1934).Google Scholar
- 2.G. M. Goluzin, Geometric Theory of Functions of Complex Variable [in Russian], Nauka, Moscow (1966).Google Scholar
- 6.G. P. Bakhtina, Variational Methods and Quadratic Differentials in the Problems of Disjoint Domains [in Russian], Author’s Abstract of the Candidate-Degree Thesis (Physics and Mathematics), Kiev (1975).Google Scholar
- 8.V. N. Dubinin, “Separating transformation of domains and the problems of extreme partition,” Zap. Nauch. Sem. Leningrad. Otdel. Mat. Inst. Akad. Nauk SSSR, 168, 48–66 (1988).Google Scholar
- 9.A. K. Bakhtin, G. P. Bakhtina, and Yu. B. Zelinskii, Topological-Algebraic Structures and Geometric Methods in Complex Analysis [in Russian], Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (2008).Google Scholar
- 14.B. V. Shabat, Introduction to Complex Analysis [in Russian], Nauka, Moscow (1972).Google Scholar
- 15.G. V. Kuz’mina, “On the problem of extreme partition of a Riemann sphere,” Zap. Nauch. Sem. LOMI, 185, 96–110 (1990).Google Scholar
© Springer Science+Business Media, Inc. 2012